Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/15657

New Hawaiian Delphacidae (Homoptera)

File SizeFormat 
PHES04_084-108.pdf1.27 MBAdobe PDFView/Open

Item Summary

Title: New Hawaiian Delphacidae (Homoptera)
Authors: Muir, F.
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Issue Date: 1919
Publisher: Hawaiian Entomological Society
Citation: Muir, F. 1919. New Hawaiian Delphacidae (Homoptera). Proc Hawaiian Entomol Soc 4(01): 084-108.
Pages/Duration: 25 pages
URI/DOI: http://hdl.handle.net/10125/15657
ISSN: 0073-134X
Appears in Collections:Volume 04, No. 1 – 1918 : Hawaiian Entomological Society



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.